# SDR SCNA95141

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000010
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR ON FORWARD GALLEY BEEPS ONCE EVERY 10 MINUTES.  TIGHTENED CANNON PLUG ON SMOKE DETECTOR AND DETECTOR CHECKED GOOD.
